# SDR REXA2024082200658

- Difficulty date: August 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 37,652 hours, 26,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 240 CAPTAIN SIDE WINDOW CRACKED AND ARCED. DEPLOYED PASSENGER O2 MASKS AND DIVERTED TO JFK.  R & R CAPTAIN SIDE WINDSHIELD IAW JC 900-56-900-901. CLEANED AND RESTOWED PASSENGER MASKS IAW AMM 35-21-09. OPS CHECK GOOD.
